# SDR DL757000635

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 39,163 hours, 19,832 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Row 45
- Component: Ballast, 059346
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG CHEMICAL SMELL IN AFT GALLEY.  FOUND BALLAST AT ROW 45 WITH BLOWN FUSE AND SMELL.  REPLACED BALLAST.
